# SDR HEEA079728

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,771 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8403541
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR SWITCH IS STICKING. FOUND SWITCH S1, VOLUME AND TRANSMIT KNOBS AND LIGHT PANEL BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
